# SDR EIAA9608

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2612 · Fire Detection
- Part: Card Connector
- Part number: 89494301
- Condition: Loose
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DOV - ON DESCENT INTO DOV, GOT APU FIRE INDICATION (APU NOT RUNNING).  COMPLETED EMERGENCY ITEMS AFTER APU FIRE TEST WOULD NOT TEST.  PULLED B-LOOP CIRCUIT BREAKER.  LIGHT WENT OUT.  A-LOOP FIRE TEST OK (SUSPECT FALSE FIRE INDICATION).  CHECKED BOTH APU, 'A' AND 'B' LOOP RESISTANCE.  FOUND NORMAL.  FOUND A-12 CARD CONNECTOR LOOSE.  CLEANED AND RESECURED CONNECTOR.  APU FIRE DETECTOR SYSTEM CHECKED NORMAL IAW MM.  (X)
